# SDR AALA20140318001

- Difficulty date: March 17, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 91,417 hours, 14,258 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312U237120
- Condition: Ruptured
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL CREW REPORTED LT ENG OVERHEAT CAUTION CAME ON UPPER EICAS & PEDESTAL ANNUNCIATOR LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED HNL LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RUPTURED SUPPLY DUCT & FAULTY CLAMP.  SYS GND CHECKED NORMAL OPERATION CLOSED.
